next up previous
Next: About this document Up: Minimum-Cost Spanning Tree as Previous: 4 Acknowledgments


A. V. Aho, J. E. Hopcroft, and J. D. Ullman. The Design and Analysis of Computer Algorithms. Addison-Wesley, Reading, MA, 1974.

M. J. Atallah and S. R. Kosaraju. Graph problems on a mesh-connected processor array. Journal of ACM, 31(3):649-667, July 1984.

T. W. Christopher. An implementation of Warshall's algorithm for transitive closure on a cellular computer. Technical Report 36, Inst. for Comp. Research, Univ. of Chicago, Chicago, IL, 1973.

E. Dekel, D. Nassimi, and S. Sahni. Parallel matrix and graph algorithms. SIAM Journal on Computing, 10(4):657-675, November 1981.

R. W. Floyd. Algorithm 97: shortest path. Communications of the ACM, 5(6):345, 1962.

L. J. Guibas, H. T. Kung, and C. D. Thompson. Direct VLSI implementation for combinatorial algorithms. In Proc. of the Caltech Conference on Very Large Scale Integration, pages 509-525, January 1979.

S. C. Kleene. Representation of events in nerve nets and finite automata. In C. E. Shannon and J. McCarthy, editors, Automata Studies, pages 3-41, Princeton University Press, 1956.

F. T. Leighton. Introduction to the Theory of Networks, Parallel Computation and VLSI Design. Unpublished manuscript.

C. E. Leiserson, F. M. Rose, and J. B. Saxe. Optimization of synchronous circuitry by retiming. In Third Caltech Conference on VLSI, pages 87-116, March 1983.

C. E. Leiserson and J. B. Saxe. Optimizing synchronous systems. Journal of VLSI and Computer Systems, 1(1):41-46, Spring 1983.

K. N. Levitt and W. H. Kautz. Cellular arrays for the solution of graph problems. Communications of the ACM, 15(9):789-801, September 1972.

R. McNaughton and H. Yamada. Regular expressions and state graphs for automata. IRE Trans. on Electronic Computers, 9(1):39-47, 1960.

F. L. Van Scoy. The parallel recognition of classes of graphs. IEEE Transactions on Computers, C-29(7):563-570, July 1980.

R.E Tarjan. Data Structures and Network Algorithms. SIAM, Philadelphia, PA, 1983.

S. Warshall. A theorem on boolean matrices. Journal of ACM, 9(1):11-12, 1962.

Bruce Maggs
Sun Jul 21 23:35:52 EDT 1996